RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 78, Issue 6  


In memory of Anna Dmitrievna Ermakova
Implicit ordinary differential equations: bifurcations and sharpening of equivalence
I. A. Bogaevsky
5
Density of a semigroup in a Banach space
P. A. Borodin
21
The asymptotic limit of an integro-differential equation modelling complex systems
C. Bianca, M. Ferrara, L. Guerrini
49
General Franklin system as a basis in $B^1[0,1]$
G. G. Gevorkyan
65
On the best methods for recovering derivatives in Sobolev classes
G. G. Magaril-Il'yaev, K. Yu. Osipenko
83
The Cartan equivalence problem for Levi-non-degenerate real hypersurfaces $M^3\subset\mathbb C^2$
J. Merker, M. Sabzevari
103
On invariants of free restricted Lie algebras
Victor Petrogradsky, I. A. Subbotin
141
On generalized sharply $n$-transitive groups
A. A. Simonov
153
Conditions for almost periodicity of bounded solutions of non-linear differential-difference equations
V. E. Slyusarchuk
179
On the arithmetic properties of generalized hypergeometric series with irrational parameters
V. G. Chirskii
193
Homology of some surfaces with $p_g = q = 0$ isogenous to a product
T. I. Shabalin
211
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019